# SDR USAA920071060

- Difficulty date: October 23, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 62,242 hours, 36,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 654580731
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C20 CHECK - CRACKED CABIN ANGLE STIFFENER, BS 291.5, S11R - S12R.  REPLACED CABIN ANGLE STIFFENER, BS 291.5, S11R - S12R IAW B737 SRM 51-40-02.
